Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Spline approximation")


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3046

  • Page / 122

Selection :

  • and

On trivariate blending sums of univariate and bivariate quadratic spline quasi-interpolants on bounded domainsREMOGNA, S; SABLONNIERE, P.Computer aided geometric design. 2011, Vol 28, Num 2, pp 89-101, issn 0167-8396, 13 p.Article

A note on rational and spline approximationDITZIAN, Z.Journal of approximation theory. 1989, Vol 58, Num 3, pp 361-362, issn 0021-9045, 2 p.Article

On a method for fitting an unknown function based on mean-value measurementsBASZENSKI, G; SCHUMAKER, L. L.SIAM journal on numerical analysis. 1987, Vol 24, Num 3, pp 725-736, issn 0036-1429Article

Calculation of cubic smoothing splines for equally spaced dataCULPIN, D.Numerische Mathematik. 1986, Vol 48, Num 6, pp 627-638, issn 0029-599XArticle

Approximation by 1-splines on the circleGOODMAN, T. N. T; LEE, S. L; SHARMA, A et al.Canadian journal of mathematics. 1985, Vol 37, Num 6, pp 1085-1111, issn 0008-414XArticle

Approximations par les splines des fonctions covariantes du champ externe de gravitation de la TerreDRONIN, A. A.Izvestiâ vysših učebnyh zavedenij. Geodeziâ i aerofotosëmki. 1983, Num 2, pp 54-56, issn 0536-101XArticle

A C1 globally interpolatory spline of arbitrary topologyYING HE; MIAO JIN; XIANFENG GU et al.Lecture notes in computer science. 2005, pp 295-306, issn 0302-9743, isbn 3-540-29348-5, 1Vol, 12 p.Conference Paper

Multidimensional interpolatory subdivision schemesRIEMENSCHNEIDER, S. D; SHEN, Z.SIAM journal on numerical analysis. 1997, Vol 34, Num 6, pp 2357-2381, issn 0036-1429Article

A quadratic spline structure over triangulationsSHAO-MING WANG.Applied mathematics and computation. 1995, Vol 68, Num 2-3, pp 143-152, issn 0096-3003Article

Bivariate spline interpolation at grid pointsNÜRNBERGER, G; RIESSINGER, T.Numerische Mathematik. 1995, Vol 71, Num 1, pp 91-119, issn 0029-599XArticle

Comparison theorems for L-monosplines of minimal normGROZEV, G. R.Numerische Mathematik. 1989, Vol 56, Num 4, pp 331-343, issn 0029-599X, 13 p.Article

Convergence of a class of interpolatory splines for holomorphic functionsCAVARETTA, A. S. JR; SHARMA, A; TZIMBALARIO, J et al.Journal of approximation theory. 1986, Vol 46, Num 4, pp 374-384, issn 0021-9045Article

Making the Oslo algorithm more efficientLYCHE, T; MORKEN, K.SIAM journal on numerical analysis. 1986, Vol 23, Num 3, pp 663-675, issn 0036-1429Article

The location of the control points in the case of box splinesPRAUTZSCH, H.IMA journal of numerical analysis. 1986, Vol 6, Num 1, pp 43-49, issn 0272-4979Article

Sur l'erreur d'interpolation par fonctions splines = On the interpolation error for spline functionsARCANGELI, R; RABUT, C.Modélisation mathématique et analyse numérique (Print). 1986, Vol 20, Num 2, pp 191-201, issn 0764-583XArticle

Spherical splines and interpolation on a spherePEVNYI, A. B.Computational mathematics and mathematical physics. 1995, Vol 35, Num 1, pp 109-112, issn 0965-5425Article

Overconvergence properties of quintic interpolatory splinesBEHFOROOZ, G; PAPAMICHAEL, N.Journal of computational and applied mathematics. 1988, Vol 24, Num 3, pp 337-347, issn 0377-0427Article

Traitement des observations astronomiques à l'aide splines d'HermiteON'KOV, I. V; KOREKOV, M. V; TRUSOVA, L. K et al.Geodeziâ i kartografiâ. 1986, Num 7, pp 11-13, issn 0016-7126Article

Joint trajectories of mechanical manipulators for Cartesian path approximationCHUN-SHIN LIN; PO-RONG CHANG.IEEE transactions on systems, man, and cybernetics. 1983, Vol 13, Num 6, pp 1094-1102, issn 0018-9472Article

Surface splines generalization and large deflection interpolationXIE CHANGCHUAN; YANG CHAO.Journal of aircraft. 2007, Vol 44, Num 3, pp 1024-1026, issn 0021-8669, 3 p.Article

A bound on the approximation order of surface splinesJOHNSON, M. J.Constructive approximation. 1998, Vol 14, Num 3, pp 429-438, issn 0176-4276Article

An algorithm for constructing a basis for Cτ-spline modules over polynomial ringsDEO, S; MAZUMDAR, L.Mathematics of computation. 1998, Vol 67, Num 223, pp 1107-1120, issn 0025-5718Article

The degree of copositive approximation and a computer algorithmYINGKANG HU; XIANG MING YU.SIAM journal on numerical analysis. 1996, Vol 33, Num 1, pp 388-398, issn 0036-1429Article

The condition of the B-spline basis for polynomialsDE BOOR, C.SIAM journal on numerical analysis. 1988, Vol 25, Num 1, pp 148-152, issn 0036-1429Article

On generalized cross-validation for multivariate smoothing spline functionsUTRERAS, F. I.SIAM journal on scientific and statistical computing. 1987, Vol 8, Num 4, pp 630-643, issn 0196-5204Article

  • Page / 122